# SDR CALA2014062000778

- Difficulty date: June 20, 2014
- Submitted: June 20, 2014
- Operation: Air carrier
- Aircraft: N76288
- Make and model: Boeing 737824
- Aircraft serial: 33451
- Aircraft time: 33,867 hours, 11,542 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 144A5350
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK STATION 727B LBL 45.50 OTBD AFT HOLE IS CRACKED.  REMOVED DAMAGE FLANGES, INSTALLED REPAIR SPLICE, FILLERS & SPLICE STRAP IAW ECRA 5320-02261.
